# SDR A6WA201543100

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 28,946 hours, 28,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 12 WILL NOT ILLUMINATE, APPROXIMATELY 10 INCHES IN LENGTH.  R & R THE EMERGENCY LIGHT IAW AMM 33-51-01 & SUPP 12-032.  OPS CHECKED GOOD.
